# SDR YENA2025031900274

- Difficulty date: March 18, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N613JB
- Make and model: Airbus A320-232
- Aircraft serial: 02449
- Aircraft time: 74,817 hours, 26,906 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Faulted
- Location: Hyd Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

FLT#2096, CUN-FLL. (AIRCRAFT DECLARED AN EMERGENCY INTO FLL) 'HYD G RSVR LO LVL ECAM MSG.  EMG 1 PUMP AND PTU OFF ACCORDING TO ECAM.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
